Pacific Journal of Mathematics

Errata: ``On the absolute convergence of Fourier series of the classes $H^{\omega}\cap V[v]$''.

Z. A. Chanturia

Article information

Source
Pacific J. Math., Volume 103, Number 2 (1982), 611.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723988

Mathematical Reviews number (MathSciNet)
MR705255

Zentralblatt MATH identifier
0256.20027

Subjects
Primary: 42A28

Citation

Chanturia, Z. A. Errata: ``On the absolute convergence of Fourier series of the classes $H^{\omega}\cap V[v]$''. Pacific J. Math. 103 (1982), no. 2, 611. https://projecteuclid.org/euclid.pjm/1102723988


Export citation

See also

  • Orig : Z. A. Chanturia. On the absolute convergence of Fourier series of the classes $H^{\omega}\cap V[v]$. Pacific Journal of Mathematics volume 96, issue 1, (1981), pp. 37-61.